# SDR NACA2022082400002

- Difficulty date: August 24, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767
- Aircraft serial: 25199
- Aircraft time: 107,598 hours, 19,308 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK COMING OUT OF APU BAY AREA. TIGHTENED SCAVENGE FILTER BOLTS AT APU NO LEAKS NOTED IAW AMM 49-11-01
